| Model Number |
U4150510RX |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was not returned for evaluation, therefore, the investigation is inconclusive for the alleged rupture issue.The root cause could not be determined.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model u4150510rx, pta balloon dilatation catheter, allegedly experienced material rupture.This information was received from a single source.This malfunction involved a female patient with no consequences.The patient's weight and age were not provided.